RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskr. Mat., 1990, Volume 2, Issue 3, Pages 137–145 (Mi dm877)  

This article is cited in 2 scientific papers (total in 2 papers)

On the number of cycles in a random nonequiprobable graph

V. F. Kolchin, V. I. Khokhlov


Full text: PDF file (899 kB)

English version:
Discrete Mathematics and Applications, 1992, 2:1, 109–128

Bibliographic databases:
UDC: 519.21
Received: 01.02.1990

Citation: V. F. Kolchin, V. I. Khokhlov, “On the number of cycles in a random nonequiprobable graph”, Diskr. Mat., 2:3 (1990), 137–145; Discrete Math. Appl., 2:1 (1992), 109–128

Citation in format AMSBIB
\Bibitem{KolKho90}
\by V.~F.~Kolchin, V.~I.~Khokhlov
\paper On the number of cycles in a~random nonequiprobable graph
\jour Diskr. Mat.
\yr 1990
\vol 2
\issue 3
\pages 137--145
\mathnet{http://mi.mathnet.ru/dm877}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1084076}
\zmath{https://zbmath.org/?q=an:0778.05076|0757.05092}
\transl
\jour Discrete Math. Appl.
\yr 1992
\vol 2
\issue 1
\pages 109--128


Linking options:
  • http://mi.mathnet.ru/eng/dm877
  • http://mi.mathnet.ru/eng/dm/v2/i3/p137

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Shapovalov, “Consistency and an algorithm recognising inconsistency of realisations of a system of random discrete equations with two-valued unknowns”, Discrete Math. Appl., 18:4 (2008), 351–362  mathnet  crossref  crossref  mathscinet  zmath  elib
    2. A. V. Shapovalov, “Sovmestnost sluchainykh sistem uravnenii s neravnoveroyatnoi vyborkoi dvuznachnykh neizvestnykh”, Matem. vopr. kriptogr., 2:4 (2011), 109–146  mathnet  crossref
  • Дискретная математика
    Number of views:
    This page:320
    Full text:124
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020